# SDR VNAA20250127002

- Difficulty date: December 4, 2024
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N519AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10131
- Aircraft time: 47,414 hours, 36,494 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: MM67038131
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS ON AFT LOWER FUSELAGE SKIN BTW FS1162.00-55.63% REAR SPAR DATUM AND BTW STR22L-STR22R.  DENTS ON AFT LOWER FUSELAGE SKIN BTW FS1162.00-55.63% REAR SPAR DATUM AND BTW STR22L-STR22R WERE REPAIRED PER REO 670-53-71-095 REV. - -  AND EA A1-670-53-00054 REV C SECTION III PERMANENT REPAIR. ADDITIONAL SPECIFIC AIRWORTHINESS LIMITATIONS ARE NEEDED. WITH A THRESHOLD OF 40,000 FLIGHT CYCLES, INITIAL REPEAT EVERY 20,000 FLIGHT CYCLES AN INSPECTION TYPE SPECIAL DETAILED WITH NDT MANUAL REF SURFACE/SUBSURFACE NDI MUST BE PERFORMED, UNTIL A TRANSPORT CANADA ACCEPTED NDTM TECHNIQUE HAS BEEN MADE AVAILABLE, THE AIRCRAFT MUST NOT BE OPERATED BEYOND THE LIMITATION AS GIVEN BY THE INSPECTION THRESHOLD SPECIFIED.
